Soit
Let
@article{AIF_2000__50_3_909_0, author = {Zamora, Alexis Garc{\'\i}a}, title = {Sheaves associated to holomorphic first integrals}, journal = {Annales de l'Institut Fourier}, pages = {909--919}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {50}, number = {3}, year = {2000}, doi = {10.5802/aif.1778}, mrnumber = {2001g:32075}, zbl = {01478809}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.1778/} }
TY - JOUR AU - Zamora, Alexis García TI - Sheaves associated to holomorphic first integrals JO - Annales de l'Institut Fourier PY - 2000 SP - 909 EP - 919 VL - 50 IS - 3 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.1778/ DO - 10.5802/aif.1778 LA - en ID - AIF_2000__50_3_909_0 ER -
%0 Journal Article %A Zamora, Alexis García %T Sheaves associated to holomorphic first integrals %J Annales de l'Institut Fourier %D 2000 %P 909-919 %V 50 %N 3 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.1778/ %R 10.5802/aif.1778 %G en %F AIF_2000__50_3_909_0
Zamora, Alexis García. Sheaves associated to holomorphic first integrals. Annales de l'Institut Fourier, Tome 50 (2000) no. 3, pp. 909-919. doi : 10.5802/aif.1778. https://www.numdam.org/articles/10.5802/aif.1778/
[1] Compact Complex Surfaces, Springer Verlag, 1984. | MR | Zbl
, , and ,[2] Feuilletages holomorphes sur les surfaces complexes compactes, Ann. scient. Ec. Norm. Sup., 30 (1997), 569-594. | Numdam | MR | Zbl
,[3] On Meromorphic Integrals of Holomorphic Foliations in Surfaces, Unpublished.
, and ,[4] Principles of Algebraic Geometry, John Wiley & Sons, 1978. | MR | Zbl
, and ,[5] Algebraic Varieties, Cambridge University Press, 1993. | MR | Zbl
,[6] Abelian Varieties, Oxford University Press, 1970. | MR | Zbl
,[7] Sur l'intégration algébrique des équations différentielles du primer ordre, Rendiconti del Circolo Matematico di Palermo, 5 (1891), 161-191. | JFM
,[8] Reduction of Singularities of the Differential Equation Ady - Bdx, Am. Journal of Math., (1968), 248-269. | Zbl
,[9] Foliations on Algebraic Surfaces having a Rational First Integral, Public. Mat de la Universitá Aut. de Barcelona, 41 (1997), 357-373. | MR | Zbl
,- Analytic Varieties Invariant by Holomorphic Foliations and Pfaff Systems, Handbook of Geometry and Topology of Singularities VI: Foliations (2024), p. 123 | DOI:10.1007/978-3-031-54172-8_4
- Algebraic Integrability of Planar Polynomial Vector Fields by Extension to Hirzebruch Surfaces, Qualitative Theory of Dynamical Systems, Volume 21 (2022) no. 4 | DOI:10.1007/s12346-022-00655-1
- Foliations with isolated singularities on Hirzebruch surfaces, Forum Mathematicum, Volume 33 (2021) no. 6, p. 1471 | DOI:10.1515/forum-2021-0135
- On the slope of non-algebraic holomorphic foliations, Proceedings of the American Mathematical Society, Volume 148 (2020) no. 11, p. 4817 | DOI:10.1090/proc/15097
- A class of polynomial planar vector fields with polynomial first integral, Journal of Mathematical Analysis and Applications, Volume 430 (2015) no. 1, p. 354 | DOI:10.1016/j.jmaa.2015.04.062
- The Poincaré problem, algebraic integrability and dicritical divisors, Journal of Differential Equations, Volume 256 (2014) no. 11, p. 3614 | DOI:10.1016/j.jde.2014.02.015
- UNIPOTENT REDUCTION AND THE POINCARÉ PROBLEM, International Journal of Mathematics, Volume 17 (2006) no. 08, p. 949 | DOI:10.1142/s0129167x0600376x
Cité par 7 documents. Sources : Crossref